# SDR CHQA201100220

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 25,476 hours, 20,438 cycles
- Engine: Allsn AE3007A
- Engine time: 20,098 hours, 18,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT WHILE AT THE GATE THE EMERGENCY LIGHT FLOOR STRIP AT ROWS 7 AND 8 WAS INOPERATIVE.  MAINTENANCE DEFERRED THE EMERGENCY LIGHT STRIP AT ROWS 7 AND 8.  ORD MAINTENANCE REPLACED THE EMERGENCY LIGHT FLOOR STRIP AT ROW 7 AND 8.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
